# SDR CA050427001

- Difficulty date: April 20, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393219
- Part serial: 01199H3456
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE,  COPILOT WINDSHIELD CRACKED.  WHILE REPLACING WINDSHIELD, NOTICED  CAPTAIN WINDSHIELD ALSO CRACKED. REPLACED BOTH WINDSHIELDS. AIRCRAFT RETURNED TO SERVICE.  COPILOT WINDSHIELD: P/N NP139321-10, S/N 01046H1005.
